# SDR SWIA2018061444773

- Difficulty date: May 3, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 32,585 hours, 23,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME AT BS 235 FOUND CRACKED.  REMOVED AND REPLACED THE FRAME IAW SRM.
